# SDR SWAA117913

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 46,667 hours, 37,334 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26587
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING NR 6 I/B SLAT CAN DAMAGED.  REPAIRED SLAT CAN IAW EA.
